# SDR AALA961371

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847AA
- Make and model: Boeing 727223
- Aircraft serial: 20988
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - 5TH STRINGER AFT TANK STATION 656.5 TOP OF THE CHORD ANGLE FOUND CRACKED.  INSTALLED 'Z' ANGLE REPAIR PER SRM 57-10-4.  (M)
